# SDR DL767990475

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Condition: Failed
- Location: Lt Cockpit
- Component: 0665000110
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTAINS VSI BLANKED AFTER BLUE SPARK OCCURED UNDER AND BEHIND CAPTAINS CLOCK PANEL.  REPLACED VSI.
